# SDR QXEA200500514

- Difficulty date: February 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Arm
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT HAND NACELLE LATCH DOOR HINGE ARMS ARE GOUGED.  REPAIRED IAW CRJ700 SRM 51-25-00*-001-001-A01, SRM51-12-00-001-001-A01, AND SRM 54-21-00-101-001-A01.
